# SDR DL76L090200

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 57,092 hours, 8,378 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Part number: KV662874
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  LASTED APPROX 20 MINS.  APPEARED TO BE COMING FROM THE VENT BEHIND THE CAPT SEAT ON THE FLOOR.  T/S WITH HEAVY ELECT/AVIONICS LOAD-NTF.  INSPECTED E/E COMPT, NO EVIDENCE OF ABNML.  CHECKED IFE/GALLEYS/OVENS/CM/LIGHTING/CHILLER NTF.  CHECKED P5 OVERHEAD PANEL ALL GOOD.  COULD NOT DUPLICATE.  PER CREW COMMENT ODOR DISSIPATED WHEN AFT CARGO HEAT TURNED OFF.  K228 RELAY REPLACED REF ITEM H500712001.  ALL CHECKS GOOD.
